# SDR WX0A2016011973071

- Difficulty date: January 19, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- Aircraft time: 56,111 hours, 49,615 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5710101125
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR OUTER PAN HAS CRACKS EXTENDING PAST STOP DRILL HOLES.  REPAIRED MID CARGO DOOR OUTER PAN IAW EA 43-2016-006 DATED 01 13 201.  WORK ACCOMPLISHED ON WO 278011 M301 ITEM 230 & WO 1012400-8000.0042.
